Works matching DE "PRIME numbers"
Results: 2863
Presynaptic cAMP-PKA-mediated potentiation induces reconfiguration of synaptic vesicle pools and channel-vesicle coupling at hippocampal mossy fiber boutons.
- Published in:
- PLoS Biology, 2024, v. 22, n. 11, p. 1, doi. 10.1371/journal.pbio.3002879
- By:
- Publication type:
- Article
Instability of closed p-elastic curves in 2.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 6, p. 1533, doi. 10.1142/S0219530523500173
- By:
- Publication type:
- Article
Almost-all results on the<Emphasis Type=”Italic”>p</Emphasis><Superscript>λ</Superscript>problem.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 3, p. 253, doi. 10.1007/s10474-005-0017-1
- By:
- Publication type:
- Article
On thin sets of primes expressible as sumsets.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 3, p. 197, doi. 10.1007/s10474-005-0014-4
- By:
- Publication type:
- Article
On numbers not of the form<Emphasis Type=”Italic”>n</Emphasis>-ω(<Emphasis Type=”Italic”>n</Emphasis>).
- Published in:
- Acta Mathematica Hungarica, 2005, v. 106, n. 1/2, p. 117, doi. 10.1007/s10474-005-0010-8
- By:
- Publication type:
- Article
On sums of a prime and four prime squares in short intervals.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 4, p. 261, doi. 10.1023/B:AMHU.0000049279.34821.25
- By:
- Publication type:
- Article
Prime and composite numbers as integer parts of powers.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 3, p. 249, doi. 10.1023/B:AMHU.0000049291.38284.2c
- By:
- Publication type:
- Article
HUA'S THEOREM WITH THE PRIMES IN SHAPIRO PRIME SETS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 4, p. 323, doi. 10.1023/B:AMHU.0000036292.01924.ce
- By:
- Publication type:
- Article
Class number one quadratic fields and solvability of some Pellian equations.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 1/2, p. 127, doi. 10.1023/B:AMHU.0000034367.32379.a9
- By:
- Publication type:
- Article
Super-measures and finitely defined topological measures.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 33, doi. 10.1023/A:1024549126938
- By:
- Publication type:
- Article
The exceptional set for the sum of a prime and a square.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 123, doi. 10.1023/A:1024513613734
- By:
- Publication type:
- Article
The major arcs in the ternary Goldbach problem.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 98, n. 1/2, p. 39, doi. 10.1023/A:1022801220384
- By:
- Publication type:
- Article
A new offer of NTRU cryptosystem with two new key pairs.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1222, doi. 10.1002/num.22574
- By:
- Publication type:
- Article
On the Automorphic Chromatic Index of a Graph.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 685, doi. 10.1007/s00373-010-0923-z
- By:
- Publication type:
- Article
Equitable Partitions of Flat Association Schemes.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 2, p. 81, doi. 10.1007/s00373-008-0777-9
- By:
- Publication type:
- Article
The biggest mystery in mathematics: Shinichi Mochizuki and the impenetrable proof.
- Published in:
- Nature, 2015, v. 526, n. 7572, p. 178, doi. 10.1038/526178a
- By:
- Publication type:
- Article
Serial Group Rings of Finite Groups. Sporadic Simple Groups and Suzuki Groups.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 4, p. 539, doi. 10.1007/s10958-016-3126-1
- By:
- Publication type:
- Article
The Lubin-Tate Formal Module in a Cyclic Unramified P-Extension as a Galois Module.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 219, n. 3, p. 375, doi. 10.1007/s10958-016-3113-6
- By:
- Publication type:
- Article
On the Wiener Norm of Subsets of ℤ of Medium Size.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 5, p. 599, doi. 10.1007/s10958-016-3045-1
- By:
- Publication type:
- Article
Fractional Factorials and Prime Numbers (A Remark on the Paper 'On Prime Values of Some Quadratic Polynomials').
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 1, p. 1, doi. 10.1007/s10958-016-2949-0
- By:
- Publication type:
- Article
On the Chromatic Numbers of Integer and Rational Lattices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 5, p. 687, doi. 10.1007/s10958-016-2806-1
- By:
- Publication type:
- Article
The Beltrami equations and prime ends.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 1, p. 22, doi. 10.1007/s10958-015-2546-7
- By:
- Publication type:
- Article
Some Generalizations of the Cauchy-Davenport Theorem.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 6, p. 874, doi. 10.1007/s10958-015-2534-y
- By:
- Publication type:
- Article
On Prime Values of Some Quadratic Polynomials.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 6, p. 803, doi. 10.1007/s10958-015-2403-8
- By:
- Publication type:
- Article
A Class of Finite Groups with Abelian Centralizer of an Element of Order 3 of Type (3, 2, 2).
- Published in:
- Journal of Mathematical Sciences, 2015, v. 206, n. 5, p. 539, doi. 10.1007/s10958-015-2331-7
- By:
- Publication type:
- Article
Lattice Points in the Circle and Sphere.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 632, doi. 10.1007/s10958-014-1953-5
- By:
- Publication type:
- Article
Unipotent Elements of Nonprime Order in Representations of the Classical Algebraic Groups: Two Big Jordan Blocks.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 3, p. 350, doi. 10.1007/s10958-014-1863-6
- By:
- Publication type:
- Article
Incompressibility of Generic Torsors of Norm Tori.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 199, n. 3, p. 302, doi. 10.1007/s10958-014-1857-4
- By:
- Publication type:
- Article
On a Method of Solving Diophantine Equations.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 2, p. 232, doi. 10.1007/s10958-013-1387-5
- By:
- Publication type:
- Article
Forms of higher degree over certain fields.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 5, p. 591, doi. 10.1007/s10958-013-1150-y
- By:
- Publication type:
- Article
Skew linear recurring sequences of maximal period over galois rings.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 2, p. 115, doi. 10.1007/s10958-012-1054-2
- By:
- Publication type:
- Article
The number of finite index subgroups of Baumslag-Solitar groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 3, p. 387, doi. 10.1007/s10958-012-0993-y
- By:
- Publication type:
- Article
On prime radicals and wreath products of partially ordered groups.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 2, p. 335, doi. 10.1007/s10958-012-0918-9
- By:
- Publication type:
- Article
On a property of Abelian groups related to direct sums and products.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 3, p. 299, doi. 10.1007/s10958-012-0814-3
- By:
- Publication type:
- Article
Arithmetic properties of shimura sums related to several modular forms.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 444, doi. 10.1007/s10958-012-0748-9
- By:
- Publication type:
- Article
Closed polylines inscribed in a closed space curve.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 175, n. 5, p. 556, doi. 10.1007/s10958-011-0367-x
- By:
- Publication type:
- Article
Toward a Sharp Baer–Suzuki Theorem for the π-Radical: Unipotent Elements of Groups of Lie Type.
- Published in:
- Algebra & Logic, 2024, v. 62, n. 6, p. 476, doi. 10.1007/s10469-024-09760-3
- By:
- Publication type:
- Article
Periodic Groups Saturated with Finite Frobenius Groups with Complements of Orders Divisible by a Prime Number.
- Published in:
- Algebra & Logic, 2024, v. 62, n. 6, p. 471, doi. 10.1007/s10469-024-09759-w
- By:
- Publication type:
- Article
Modularity of the Lattice of Baer n-Multiply σ-Local Formations.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 4, p. 303, doi. 10.1007/s10469-024-09747-0
- By:
- Publication type:
- Article
Primitive Prime Divisors of Orders of Suzuki–Ree Groups.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 1, p. 41, doi. 10.1007/s10469-023-09722-1
- By:
- Publication type:
- Article
Toward a Sharp Baer–Suzuki Theorem for the π-Radical: Exceptional Groups of Small Rank.
- Published in:
- Algebra & Logic, 2023, v. 62, n. 1, p. 1, doi. 10.1007/s10469-023-09720-3
- By:
- Publication type:
- Article
Levi Classes of Quasivarieties of Nilpotent Groups of Exponent p<sup>s</sup>.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 1, p. 54, doi. 10.1007/s10469-022-09674-y
- By:
- Publication type:
- Article
Maximal and Submaximal 픛-Subgroups.
- Published in:
- Algebra & Logic, 2018, v. 57, n. 1, p. 9, doi. 10.1007/s10469-018-9475-8
- By:
- Publication type:
- Article
Pronormality of Hall Subgroups in Their Normal Closure.
- Published in:
- Algebra & Logic, 2018, v. 56, n. 6, p. 451, doi. 10.1007/s10469-018-9467-8
- By:
- Publication type:
- Article
Abnormality Criteria for p-Complements.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 5, p. 347, doi. 10.1007/s10469-016-9406-5
- By:
- Publication type:
- Article
p-Spectra of Abelian Groups.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 2, p. 140, doi. 10.1007/s10469-014-9278-5
- By:
- Publication type:
- Article
Heritability of the Property D by Overgroups of π-Hall Subgroups in the Case Where 2 ∈ π.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 1, p. 17, doi. 10.1007/s10469-014-9268-7
- By:
- Publication type:
- Article
An application of the method of orthogonal completeness in graded ring theory.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 2, p. 98, doi. 10.1007/s10469-013-9225-x
- By:
- Publication type:
- Article
Groups with relatively small normalizers of primary subgroups.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 5, p. 375, doi. 10.1007/s10469-012-9198-1
- By:
- Publication type:
- Article
Thompson's conjecture for simple groups with connected prime graph.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 2, p. 111, doi. 10.1007/s10469-012-9175-8
- By:
- Publication type:
- Article